Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

How can diabetes affect penis strength ?

I am 43 year old man, have completed 11 years of married life. i am treated for diabetic for last four years and i always kept my sugar level under control with medicine and diet with some exercise. recently i have found that though my penis get erected but it do not have that much strength as i was getting in my 30 to 35 years age. I am keeping my blood pressure is under control. kindly advise medicine for incresing strenght of penis
Asked On : Wed, 1 Jun 2011
Answers:  1 Views:  242
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to health care magic
     sexual performance may decrease little bit with age & in diseases like diabetes & hypertension .as these diseases cause narrowing or partial decrease in blood flow to penis .You can add strength by regular perineal exercise & anal squeezing exercise.They work better than any medicine .
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and speedy recovery”

Answered: Wed, 1 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor